# SDR SWIA201437686

- Difficulty date: May 15, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 14,180 hours, 7,939 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A GOUGED AREA ABOUT A .2500" LONG AT THE VERY INBD  T/E, TOP SIDE OF THE LT WING.  COMPLIED WITH REPAIR OF THE GOUGE AT THE VERY INBD T/E, TOP SIDE OF THE LT WING IAW EA.
